# SDR UIEA2023022100156

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 58,346 hours, 11,405 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COMPT TAIL CONE INTERNAL LH FS 2753 WL 359 SUPPORT FRAME CRACK.( FRAME CRACK AREA REPAIRED AS PER RI NO. RI-53-80-16075 REV.A )
